Header

UZH-Logo

Maintenance Infos

Integral invariants of 3-manifolds


Bott, R; Cattaneo, A S (1998). Integral invariants of 3-manifolds. Journal of Differential Geometry, 48(1):91-133.

Abstract

This note describes an invariant of rational homology 3-spheres in terms of configuration space integrals which in some sense lies between the invariants of Axelrod and Singer and those of Kontsevich.

Abstract

This note describes an invariant of rational homology 3-spheres in terms of configuration space integrals which in some sense lies between the invariants of Axelrod and Singer and those of Kontsevich.

Statistics

Citations

24 citations in Web of Science®
26 citations in Scopus®
Google Scholar™

Downloads

43 downloads since deposited on 27 Jan 2010
8 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1998
Deposited On:27 Jan 2010 11:57
Last Modified:06 Dec 2017 20:56
Publisher:Lehigh University
ISSN:0022-040X
Official URL:http://www.intlpress.com/JDG/archive/vol.48/Index.html
Related URLs:http://projecteuclid.org/euclid.jdg/1214460608
https://www.zora.uzh.ch/22123

Download

Download PDF  'Integral invariants of 3-manifolds'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 1MB